Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 2, 2012, 3:32 PM EDT for Halifax County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 3:32 PM EDT (19:32 UTC)
- Expired
- Aug 2, 2012, 4:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
County Halifax County, NC
The radar
The Norfolk radar (KAKQ), 82 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 891 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401
WWUS82 KRAH 021932
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT THU AUG 2 2012
NCZ011-022015-
HALIFAX-
332 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN HALIFAX COUNTY
THROUGH 415 PM EDT...
AT 331 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SOUTH WELDON...OR ABOUT OVER ROANOKE RAPIDS...MOVING NORTHEAST AT 10
MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WELDON AND ROANOKE
RAPIDS.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 171 AND 173.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3645 7762 3644 7760 3643 7759 3642 7756
3641 7754 3637 7754 3634 7761 3643 7772
3649 7768 3649 7764
TIME...MOT...LOC 1931Z 226DEG 7KT 3642 7762
$$
77What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:21 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 2, 3:21 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 321 PM EDT THU AUG 2 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE REGION THROUGH THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... AS OF 215 PM... WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75. SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES. WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE. LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST. MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY... AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S. CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO AIDING THE POTENTIAL FOR CONVECTION AFTER DARK. SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S. WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75. SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES. WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE. LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST. MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY... AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S. CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO AIDING THE POTENTIAL FOR CONVECTION AFTER DARK. SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 315 PM THURSDAY... A MID LEVEL TROUGH MOST EVIDENT AT H7 WAS ANALYZED OVER THE MO VALLEY AT 12Z/2ND...AND THIS FEATURE AND ASSOCIATED LIFT AND MOIST AXIS IS FORECAST TO DRIFT AND DEAMPLIFY INTO THE CENTRAL APPALACHIANS BY SATURDAY. LITTLE FURTHER EASTWARD PROGRESS IS EXPECTED...HOWEVER... OWING TO STRONG SUBTROPICAL HIGH PRESSURE OVER THE WESTERN ATLANTIC. AS SUCH...PRECIPITATION CHANCES WILL BE MAXIMIZED OVER THE SOUTHERN AND WESTERN PIEDMONT SAT...IN CLOSEST PROXIMITY TO THE MID LEVEL TROUGH...WITH JUST ISOLATED CONVECTION EXPECTED ELSEWHERE. OTHERWISE...A STRONG NORTHERN STREAM TROUGH ALOFT WILL MIGRATE EASTWARD ACROSS THE NORTHERN PLAINS AND GREAT LAKES DURING THE WEEKEND...WHICH WILL FORCE AN ASSOCIATED SURFACE COLD FRONT SLOWLY SOUTHEASTWARD TO NEAR THE SPINE OF THE APPALACHIANS BY SUNDAY NIGHT. WITH FURTHER DEAMPLIFICATION OF THE AFOREMENTIONED H7 TROUGH...AND THE DYNAMICS ASSOCIATED WITH THE NORTHERN EXPECTED TO HOLD TO OUR NORTH...CENTRAL NC SHOULD BE LARGELY DEVOID OF CONVECTION...WITH THE EXCEPTION OF ISOLATED ACTIVITY INVOF THE SEA BREEZE OVER THE SOUTHERN AND CENTRAL COASTAL PLAIN...ON SUN. NEAR CLIMO TEMPS WITHIN A COUPLE OF DEGREES OF 90 FOR HIGHS...AND LOWS IN THE LOWER 70S. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 300 PM THURSDAY... SIMILAR TO THE CURRENT PATTERN OVER CENTRAL NC...LONGWAVE TROUGHING WILL AGAIN BECOME ESTABLISHED INVOF THE APPALACHIANS FOR THE UPCOMING WEEK. NUMEROUS HARD TO TIME SHORTWAVES WITHIN THE FLOW AND A PERSISTENT PIEDMONT TROUGH/CONVERGENCE AXIS BENEATH THE CYCLONIC FLOW ALOFT...WILL FAVOR AT OR ABOVE AVERAGE AND DIURNALLY-MAXIMIZED CHANCES OF WEAKLY-SHEARED PULSE CONVECTION THROUGHOUT THE PERIOD...PARTICULARLY MON-TUE WHEN A DIFFUSING FRONTAL ZONE/OUTFLOW FROM UPSTREAM CONVECTION NOTED IN THE SHORT TERM DISCUSSION WILL MAKE THE CLOSEST APPROACH INTO OR JUST NW OF CENTRAL NC. LOWER HEIGHTS WITHIN THE TROUGH ALOFT...AND AFOREMENTIONED CONVECTION AND ASSOCIATED CLOUD COVER...SHOULD HOLD TEMPERATURES CLOSER TO AVERAGE - WITHIN A FEW DEGREES OF 90 FOR HIGHS...AND GENERALLY IN THE LOWER-MIDDLE 70S FOR LOWS. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF 740 AM THURSDAY... 24 HOUR TAF PERIOD: AN UPPER LEVEL DISTURBANCE WILL EXIT THE AREA TO THE EAST THIS EVENING. CONVECTION IS EXPECTED TO END DURING THE EVENING. PREDOMINATELY MVFR VISIBILITY RESTRICTIONS IN FOG WILL BE POSSIBLE AGAIN TONIGHT...WITH POSSIBLY IFR RESTRICTIONS AT KRWI. AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL NEAR TERM... SHORT TERM...MWS LONG TERM...MWS
Hazardous weather outlook, Aug 2, 4:42 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 442 AM EDT THU AUG 2 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 442 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 2, 2:12 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
212 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL 1 SE KENLY 35.59N 78.12W
08/02/2012 E1.75 INCH JOHNSTON NC PUBLIC
HAIL UP TO THE SIZE OF GOLF BALLS FELL FOR AT LEAST 15
MIN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RAH1200809
KCSpecial weather statement, Aug 2, 2:19 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
219 PM EDT THU AUG 2 2012
NCZ011-021915-
HALIFAX-
219 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS HALIFAX COUNTY THROUGH 315
PM EDT...
AT 220 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SCOTLAND NECK...OR ABOUT 12 MILES SOUTHEAST OF HALIFAX...MOVING NORTH
AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...TILLERY.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3604 7742 3606 7753 3608 7753 3610 7754
3611 7763 3614 7764 3614 7767 3633 7758
3631 7756 3633 7744 3627 7741 3624 7737
3622 7738 3619 7733
TIME...MOT...LOC 1820Z 199DEG 7KT 3619 7747
MWSLocal storm report, Aug 2, 2:29 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 3 SSW BONNIE DOONE 35.06N 78.97W
08/02/2012 M1.00 INCH CUMBERLAND NC TRAINED SPOTTER
QUARTER SIZE HAIL FALLING ON SKIBO RD IN FAYETTEVILLE.
&&
EVENT NUMBER RAH1200810
KCSpecial weather statement, Aug 2, 2:46 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
246 PM EDT THU AUG 2 2012
NCZ042-021930-
JOHNSTON-
246 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS JOHNSTON COUNTY THROUGH 330
PM EDT...
AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MICRO...OR ABOUT 11 MILES NORTHEAST OF SMITHFIELD...MOVING NORTH AT 5
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...KENLY.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
MINOR FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...
ROADWAYS AND AREAS OF POOR DRAINAGE...IS POSSIBLE. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING
SPEEDS TO AVOID HYDROPLANING.
&&
LAT...LON 3547 7813 3546 7827 3554 7832 3573 7821
3571 7817 3561 7813 3559 7807
TIME...MOT...LOC 1846Z 201DEG 4KT 3559 7818
MWSSpecial weather statement, Aug 2, 3:19 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
319 PM EDT THU AUG 2 2012
NCZ088-022015-
CUMBERLAND-
319 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS CUMBERLAND COUNTY THROUGH
415 PM EDT...
AT 316 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FAYETTEVILLE...MOVING NORTHEAST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...VANDER...EASTOVER.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 41 AND 61.
STRONG GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM. A FLASH
FLOOD WARNING IS IN EFFECT FOR CUMBERLAND COUNTY.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3499 7904 3517 7909 3526 7877 3512 7864
3509 7867 3499 7865 3498 7863 3490 7890
TIME...MOT...LOC 1916Z 242DEG 5KT 3503 7886
14Special weather statement, Aug 2, 3:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT THU AUG 2 2012
NCZ011-022015-
HALIFAX-
332 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN HALIFAX COUNTY
THROUGH 415 PM EDT...
AT 331 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SOUTH WELDON...OR ABOUT OVER ROANOKE RAPIDS...MOVING NORTHEAST AT 10
MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WELDON AND ROANOKE
RAPIDS.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 171 AND 173.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3645 7762 3644 7760 3643 7759 3642 7756
3641 7754 3637 7754 3634 7761 3643 7772
3649 7768 3649 7764
TIME...MOT...LOC 1931Z 226DEG 7KT 3642 7762
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:40 PM EDT | Special Weather Statement | RAH | Granville | 65 min |
| Aug 1, 10:44 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Aug 2, 2:46 AM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Aug 2, 3:36 AM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Aug 2, 4:32 AM EDT | Special Weather Statement | RAH | Randolph | 58 min |
| Aug 2, 4:51 AM EDT | Special Weather Statement | RAH | Wake | 54 min |
| Aug 2, 8:59 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 61 min |
| Aug 2, 12:17 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 58 min |
| Aug 2, 12:33 PM EDT | Special Weather Statement | RAH | Hoke | 57 min |
| Aug 2, 12:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 28 min |
| Aug 2, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 56 min |
| Aug 2, 2:08 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 112 min |
| Aug 2, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 48 min |
| Aug 2, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 58 min |
| Aug 2, 2:19 PM EDT | Special Weather Statement | RAH | Halifax | 56 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | RAH | Cumberland | 108 min |
| Aug 2, 2:46 PM EDT | Special Weather Statement | RAH | Johnston | 44 min |
| Aug 2, 3:12 PM EDT | Flash Flood Warning | RAH | Cumberland | 2 hr |
| Aug 2, 3:19 PM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 2, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 22 min |
| Aug 2, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Aug 2, 4:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Aug 2, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 40 min |
| Aug 2, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 51 min |
| Aug 2, 4:26 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Aug 2, 4:50 PM EDT | Areal Flood Advisory | RAH | Moore | 68 min |
| Aug 2, 5:01 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 88 min |
| Aug 2, 5:17 PM EDT | Special Weather Statement | RAH | Lee | 58 min |
| Aug 2, 5:21 PM EDT | Flash Flood Warning | RAH | Richmond | 67 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 40 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | RAH | Scotland | 56 min |
| Aug 2, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 46 min |
| Aug 2, 6:56 PM EDT | Special Weather Statement | RAH | Anson | 64 min |
| Aug 2, 7:15 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Aug 2, 7:59 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.